# SDR USAA2012121900023

- Difficulty date: November 28, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 28,475 hours, 21,861 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324200000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2C CHECK - DELAMINATION ON FLOOR PANEL 151VG BETWEEN FR53 TO FR55A & BETWEEN Y765 TO -Y765.  REPLACED FLOOR PANEL 151VG IAW A319 SRM 53-02-00 FIG 209 & MCGILL IRM 9701 REV G.
